# SDR DALA2023060504502

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N947DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38689
- Aircraft time: 27,230 hours, 12,937 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8778255) OVERHEAD EMERGENCY EXIT LIGHTS INOP ROWS 16, 25, 26, 28. REMOVED AND REPLACED BATTERY PACK M01694 AND PERFORMED SASTIFACTORY OPS CHECK IAW B737 AMM 33-51-06-960-805.
